# SDR F03053

- Difficulty date: April 25, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Part time: 1,972 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE WAS CALLED OUT TO THE PLANE BECAUSE THE CREW COULD NOT GET THE MAIN CABIN DOOR REOPENED AFTER CLOSING IT.  MAINTENANCE DISASSEMBLED THE DOOR, LUBED AND CLEANED, REASSEMBLED AND ALL FUNCTIONAL AND OPS CHECKS GOOD.  CONTROL NR 112617.
